# SDR 39LA20160817166

- Difficulty date: August 17, 2016
- Submitted: August 22, 2016
- Operation: Air carrier
- Aircraft: N103WF
- Make and model: Skrsky S61N
- Aircraft serial: 61766
- Aircraft time: 52,093 hours, 136,582 cycles
- Engine: Ge CT581402
- System (JASC): 7170 · Engine Drains
- Part: Drain
- Condition: Plugged
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING THE FIRST 3.6 HRS OF FLIGHT, 7 LEGS REPORTED, THE CREW DETECTED AN OVERWHELMING ODOR OF JET FUEL IN THE COCKPIT AND CABIN DURING CLIMBS AND DESCENTS.  THE PILOT IN COMMAND EXPERIENCED A STRONG HEADACHE AND ONCOMING NAUSEA.  THE SECOND IN COMMAND ALSO COMPLAINED OF A HEADACHE.  THE FLIGHT WAS TERMINATED AND THE ACFT WAS TURNED OVER TO MAINTENANCE.  THE ENGINES AND DRAINS WERE INSPECTED.  NO FUEL LEAKS WERE DETECTED.  FOUND 2 EA DRAINS PLUGGED AND 1 FUEL TANK VENT CRIMPED.  CLEARED DRAINS AND PERFORMED ENGINE GROUND RUNS.  NO OBVIOUS ODORS WERE DETECTED.  ALL MAINTENANCE PERFORMED IAW S61-MM, CHAPTER 20-00.
